# SDR DALA2024031203247

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOOR: CORROSION IN FLOOR FITTING/SEAT TRACK AT FR74 LBL 23. REMOVED AND REPLACED SEAT TRACK PER A220 ASRP 51-42-00, CIC ACCOMPLISHED ON AMDS 5341-2017. (LP# 0236483)
